# SDR SWAA2025021893248

- Difficulty date: February 5, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 8,072 hours, 4,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR (LOWER) SLIDE SUPPORT BRACKET BENT. MARKED<[01] REMOVED AND REPLACED BRACKET; INSTALLED FASTNERS PER SRM 51-40-02.;[02] INSPECTED WORK ACCOMPLISHED.
